# SDR SWAA2024101039038

- Difficulty date: September 18, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE SIDE PLATE AT RBL 21 HAS VARIOUS AREAS OF CORROSION AT FASTENER HOLES ON UPPER SURFACE FROM STA 500A-500B. (MARKED)<[01] CORROSION WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED DAMAGED R/H SIDE PLATE FROM STA.500A-500I PER SRM 51-40-02.;[03] VERIFIED WORK PERFORMED CA #1 AND CA #2.;[04] REMOVED RH BAFFLE PLATE AT 500D TO 500E DUE TO REMOVAL OF PREVIOUS SPLICE REPAIR PER SRM 51-40-02.;[05] DRILLED NEW BAFFLE PLATE 143A7510-22 AT 500D-500E AND NEW SIDE PLATE ASSY 143A7501U188 FROM 500A-500I PER SRM 51-10-02. OK TO INSTALL.;[06] VERIFIED DRILLED NEW BAFFLE PLATE 143A7510-22 AT 500D-500E AND NEW SIDE PLATE ASSY 143A7501U188 FROM 500A-500I PER SRM 51-10-02. OK TO INSTALL.;[07] INSTALLED NEW BAFFLE PLATE 143A7510-22 AT 500D-500E AND NEW SIDE PLATE ASSY 143A7501U188 FROM 500A-500I PER SRM 51-10-02.;[08] VERIFIED WORK PERFORMED ON CA #7.
